Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A property of ideals in polynomial rings


Author: Gennady Lyubeznik
Journal: Proc. Amer. Math. Soc. 98 (1986), 399-400
MSC: Primary 13C05
DOI: https://doi.org/10.1090/S0002-9939-1986-0857929-2
MathSciNet review: 857929
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every ideal in the polynomial ring in $ n$ variables over an infinite field has a reduction generated by $ n$ elements.


References [Enhancements On Off] (What's this?)

  • [1] L. Burch, Codimension and analytic spread, Proc. Cambridge Philos. Soc. 72 (1972), 369-373. MR 0304377 (46:3512)
  • [2] D. Eisenbud and E. Evans, Every algebraic set in $ n$-space is a set-theoretic intersection of $ n$ hypersurfaces, Invent. Math. 19 (1973), 107-112. MR 0327783 (48:6125)
  • [3] -, Generating modules efficiently: Theorems from algebraic $ K$-theory, J. Algebra 27 (1973), 278-305. MR 0327742 (48:6084)
  • [4] Mohan Kumar, On two conjectures about polynomial rings, Invent. Math. 46 (1978), 225-236. MR 499785 (80c:13010)
  • [5] S. Mandall, On efficient generation of ideals, Invent. Math. 75 (1984), 59-67. MR 728138 (85d:13017)
  • [6] D. G. Northcott and D. Rees, Reductions of ideals in local rings, Proc. Cambridge Philos. Soc. 50 (1954), 147-158. MR 0059889 (15:596a)
  • [7] A. Sathaye, On the Forster-Eisenbud-Evans conjectures, Invent. Math. 46 (1978), 211-224. MR 499784 (80c:13009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C05

Retrieve articles in all journals with MSC: 13C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0857929-2
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society